# SDR AALA20100118AFW03

- Difficulty date: January 18, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 74,680 hours, 11,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 500 IN THE FORWARD CARGO BETWEEN STRINGER 30 LEFT AND 31 LEFT WERE FOUND DAMAGED.  THE SUBJECT DAMAGE IS LIMITED TO THE FRAME INNER CHORD BETWEEN STRINGER 30 LEFT AND 31 LEFT APPROXIMATELY 6 INCHES IN LENGTH.  REPAIRED UNDER ENGINEERING AUTHORIZATION B767-53-008462.
